Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Blyth, Russell D.
and
Robinson, Derek J. S.
1995.
Semisimple groups with the rewriting property Q5.
Communications in Algebra,
Vol. 23,
Issue. 6,
p.
2171.
Abdollahi, A.
and
Hassanabadi, A. Mohammadi
2005.
3-Rewritable Nilpotent 2-Groups of Class 2#.
Communications in Algebra,
Vol. 33,
Issue. 5,
p.
1417.
Taeri, Bijan
2006.
On a permutablity problem for groups.
Journal of Applied Mathematics and Computing,
Vol. 20,
Issue. 1-2,
p.
75.
Taeri, Bijan
2009.
Characterization of 3-Rewritable Finite Nilpotent Groups.
Communications in Algebra,
Vol. 37,
Issue. 3,
p.
894.
Salles, Asadollah Faramarzi
and
Sica, Carmela
2010.
On 3-Rewritable Groups.
Communications in Algebra,
Vol. 39,
Issue. 1,
p.
209.